Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 78, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 12, 2020, 5:50 PM CDT for Etowah County, Alabama. It was in force for 55 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2020, 5:50 PM CDT (22:50 UTC)
- Expired
- Apr 12, 2020, 6:45 PM CDT
- In force
- 55 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
County Etowah County, AL
The radar
The Northeast Alabama radar (KHTX), 99 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 6:07 PM CDT | HAIL 1.75 | 1 Ne Walnut Grove, AL | |
| Apr 12, 6:08 PM CDT | TORNADO | 1 Nw Ramsey, AL | DOZENS OF TREES WERE SNAPPED OR UPROOTED, AS WELL AS MINOR STRUCTURAL DAMAGE TO A FARM BUILDING AND A POWER SUBSTATION NORTH OF GRAY CREEK DRIVE. THE TORNADO DAMAGE PATH WAS 5.52 MILES LONG AND WAS 525 YARDS WIDE AT ITS WIDEST POINT. THE MAXIMUM WINDS WERE EST |
| Apr 12, 6:14 PM CDT | TORNADO | 2 Ese Ridgeville, AL | MANY HOMES SUFFERED EXTENSIVE STRUCTURAL DAMAGE DUE TO FALLING AND SNAPPED TREES. NUMEROUS POWER POLES WERE ALSO SNAPPED ALONG ITS TRACK FROM ATTALLA INTO REECE CITY. THE TORNADO WIDENED AND STRENGTHENED AS IT MOVED INTO REECE CITY WITH A WIDE SWATH OF HARDWOO |
| Apr 12, 6:16 PM CDT | TSTM WND DMG | 1 Ssw Reece City, AL | NUMEROUS TREES DOWN AND HEAVY OTHER DAMAGE. POSSIBLE TORNADO. |
| Apr 12, 6:16 PM CDT | TSTM WND DMG | 1 Ssw Reece City, AL | NUMEROUS TREES DOWN. MANY OF THESE TREES LANDED ON STRUCTURES. POSSIBLE TORNADO. |
| Apr 12, 6:20 PM CDT | TSTM WND DMG | 2 Wnw Sardis City, AL | TREES WERE BLOWN DOWN AND ADDITIONAL DAMAGE. POSSIBLE TORNADO. |
| Apr 12, 6:20 PM CDT | TORNADO | 3 W Sardis City, AL | AN EF-1 TORNADO STARTED ALONG PLEASANT HILL ROAD AND HIGHWAY 205 IN FAR NORTHERN ETOWAH COUNTY, NORTH OF THE TOWN OF MOUNTAINBORO. TREES WERE SNAPPED AND UPROOTED, SOME OF WHICH FELL ON HOMES. THIS TORNADO THEN CROSSED INTO SOUTHERN MARSHALL COUNTY. THE NWS HU |
| Apr 12, 6:22 PM CDT | TSTM WND DMG | 2 Ne Crudup, AL | SEVERAL TREES AND POWER LINES DOWN AND SOME STRUCTURAL DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 3:20 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.8 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1885 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 578 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
635
WUUS54 KBMX 122250
SVRBMX
ALC055-122345-
/O.NEW.KBMX.SV.W.0078.200412T2250Z-200412T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
550 PM CDT Sun Apr 12 2020
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Etowah County in northeastern Alabama...
* Until 645 PM CDT.
* At 550 PM CDT, a severe thunderstorm was located near Allgood, or
near Oneonta, moving northeast at 65 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Gadsden, Rainbow City, Attalla, Hokes Bluff, Glencoe, Sardis City,
Altoona, Walnut Grove, Reece City, Tabor Road, Aurora, Ballplay,
Gadsden Mall, Noccalula Falls, Neely Henry Lake, Southside, Gadsden
Steam Plant, Mountainboro, Rockledge and Gadsden Water Works.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for central and
northeastern Alabama. A Tornado Watch also remains in effect until
midnight CDT for central Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3411 8584 3412 8579 3410 8580 3401 8575
3389 8611 3390 8611 3390 8614 3396 8617
3399 8620 3397 8625 3399 8628 3394 8633
3394 8637 3398 8634 3405 8633 3410 8630
3418 8619 3419 8611 3420 8610 3420 8584
TIME...MOT...LOC 2250Z 242DEG 56KT 3388 8644
HAIL...<.75IN
WIND...70MPH
$$
87/GRANTHAM4 follow-up statements
853
WWUS54 KBMX 122254
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
554 PM CDT Sun Apr 12 2020
ALC055-122345-
/O.CON.KBMX.SV.W.0078.000000T0000Z-200412T2345Z/
Etowah AL-
554 PM CDT Sun Apr 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR ETOWAH COUNTY...
At 554 PM CDT, a severe thunderstorm was located near Altoona, or 8
miles east of Oneonta, moving northeast at 70 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Gadsden, Rainbow City, Attalla, Hokes Bluff, Glencoe, Sardis City,
Altoona, Walnut Grove, Reece City, Tabor Road, Aurora, Ballplay,
Gadsden Mall, Noccalula Falls, Neely Henry Lake, Southside, Gadsden
Steam Plant, Mountainboro, Rockledge and Gadsden Water Works.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for central and
northeastern Alabama. A Tornado Watch also remains in effect until
midnight CDT for central Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3411 8584 3412 8579 3410 8580 3401 8575
3389 8611 3390 8611 3390 8614 3396 8617
3399 8620 3397 8625 3399 8628 3394 8633
3394 8637 3398 8634 3405 8633 3410 8630
3418 8619 3419 8611 3420 8610 3420 8584
TIME...MOT...LOC 2254Z 241DEG 60KT 3394 8632
HAIL...1.00IN
WIND...70MPH
$$
87/GRANTHAM642
WWUS54 KBMX 122315 RRA
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
615 PM CDT Sun Apr 12 2020
ALC055-122345-
/O.CON.KBMX.SV.W.0078.000000T0000Z-200412T2345Z/
Etowah AL-
615 PM CDT Sun Apr 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR ETOWAH COUNTY...
At 615 PM CDT, a severe thunderstorm was located near Reece City, or
near Gadsden, moving northeast at 65 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Gadsden, Rainbow City, Attalla, Hokes Bluff, Glencoe, Sardis City,
Reece City, Ballplay, Tabor Road, Aurora, Gadsden Mall, Noccalula
Falls, Gadsden Steam Plant, Big Wills Creek, Howelton, Crudup,
Mountainboro, Gadsden Municipal Airport, Keener and Rockledge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3393 8609 3411 8629 3418 8619 3419 8611
3420 8610 3420 8584 3411 8584 3412 8579
3410 8580 3405 8577
TIME...MOT...LOC 2315Z 242DEG 56KT 3410 8596
HAIL...1.00IN
WIND...70MPH
$$
87/GRANTHAM023
WWUS54 KBMX 122328 RRA
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
628 PM CDT Sun Apr 12 2020
ALC055-122345-
/O.CON.KBMX.SV.W.0078.000000T0000Z-200412T2345Z/
Etowah AL-
628 PM CDT Sun Apr 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN ETOWAH COUNTY...
At 628 PM CDT, a severe thunderstorm was located over Cherokee Rock
Village, or 9 miles west of Centre, moving northeast at 70 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Reece City, Tabor Road, Wilsonia, Keener and Black Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3402 8588 3419 8611 3420 8610 3420 8584
3411 8584 3412 8579 3410 8580 3407 8578
TIME...MOT...LOC 2328Z 232DEG 61KT 3418 8584
HAIL...1.00IN
WIND...70MPH
$$
87/GRANTHAM303
WWUS54 KBMX 122335
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
635 PM CDT Sun Apr 12 2020
ALC055-122345-
/O.EXP.KBMX.SV.W.0078.000000T0000Z-200412T2345Z/
Etowah AL-
635 PM CDT Sun Apr 12 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ETOWAH COUNTY
WILL EXPIRE AT 645 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Alabama.
LAT...LON 3402 8588 3419 8611 3420 8610 3420 8584
3411 8584 3412 8579 3410 8580 3407 8578
TIME...MOT...LOC 2335Z 242DEG 56KT 3423 8572
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 2:56 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Apr 12, 2:56 PM CDT, 2 hours 54 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 256 PM CDT Sun Apr 12 2020 .UPDATE... Long Term Discussion. && .SHORT TERM... /Updated at 0215 PM CDT Sun Apr 12 2020/ Mesoscale Update. The upper level trough is currently at a neutral tilt and was over Central Texas. Broad flat ridging was present to our east over the Carolinas. The primary surface low was located over Northern Oklahoma with a cold front extending to the south arcing eastward from Central Oklahoma through Central Texas. A secondary surface low was located across eastern Arkansas. The surface warm front has lifted north across much of the area with strong warm air advection and positive moisture advection occurring. Surface temperatures are now in the low 80s south with dew points around 70. The low-level jet continues to intensify with 50 kt winds now as low as 925 mb per the 18z sounding. The dynamics remain favorable with bulk shear values measured just over 60 kts and 0-1 km storm-relative helicity values computed remaining around 400 m2/s2. Thermodynamically, surface destabilization is underway from south to north. Convection has been more sparce now that the elevated mixed layer (EML) has streamed into the area aloft. This is allowing surface-based instability values to increase. This warm and dry layer will help act as a cap to limit convective development and allow for instability to build through time. The risk for tornadoes, including strong long-track tornadoes, will increase through the afternoon and into the evening hours as supercells may develop as the cap erodes with time as heights fall with the approaching upper trough and as shortwaves ripple over the area. Later this evening and tonight the forcing aloft will increase and a linear convective band is expected to push east across the area. Straight-line winds along with embedded tornadoes and the risk for hail will be present as the line of storms moves across the area. We will continue to provide mesoscale updates as we continue to analyze and gather additional observations and information. 05 .LONG TERM... /Updated at 0250 PM CDT Sun Apr 12 2020/ Monday through Saturday. Cooler, clearing conditions are expected on Monday as the cold front tracks towards the east coast. Lingering clouds may persist through the morning across our north as an upstream reinforcing front moves across the area, but a dry, northerly flow and increasing CAA will support sunny skies during the afternoon with highs in the lower 60s northwest to near 80F southeast. Guidance continues to indicate the front stalling generally east to west across the Gulf Coast region on Tuesday before lifting slightly into southern portions of Alabama early Wednesday morning. This should focus highest PoPs over our southeastern quadrant, but a flattened low-level ridge over the Lower MS Valley may hinder much of the activity from entering our forecast area, so PoPs may be lowered in future updates. Otherwise, the remainder of the extended will remain dry and cool as the weak low-level ridge slides eastward across the region with dry zonal flow aloft persisting through the period. Northeasterly flow Thursday morning should allow temps to lower into the 30s. Therefore, I continued to mention localized patchy frost across our northern counties. The latest round of data indicates lows may be a couple degrees warmer than previously forecast, but leaned on the cooler side since models are typically too warm under northeasterly flow. Rain chances will begin increasing at the end of the week as another low propagates across the Desert SW towards the Tennessee Valley. Kept PoPs around 40-50% since there is still plenty of uncertainty regarding timing, moisture return, and the evolution of the system. 86 && .AVIATION... 18Z TAF Discussion. A warm front is lifting northward across the area this afternoon with associated thunderstorm activity occurring across our northern terminals. Most of the activity during the afternoon should be limited by a low-level inversion with ceilings gradually rising into VFR criteria through the afternoon hours. However, an isolated shower or storm will remain possible through the early/mid afternoon at all terminals and may produce brief drops in flight conditions. Nearing 21-22Z, conditions will become more favorable for severe storms as a cold front begins tracking into the Lower MS Valley, initially across our western sites, but spreading eastward through the evening. Lower ceilings and visibilities will accompany the line of +TSRA as it passes through. Additionally, pressure gradient winds will increase this afternoon with southerly gusts up to 30-35kts outside of any thunderstorm activity. VFR conditions will return after midnight at all sites with winds becoming northwesterly, but an upstream reinforcing front may produce lowering ceilings around 14Z for our northern terminals with improvements expected beyond this forecast period. 86 && .FIRE WEATHER... Widespread rain and thunderstorms are expected today and tonight across Central Alabama. Winds will be gusty for much of the day, even outside thunderstorm activity. Drier weather builds in for most of the area on Monday before more rain showers lift into our southeastern areas Tuesday night into Wednesday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 57 65 42 68 41 / 100 0 0 0 10 Anniston 59 69 44 70 44 / 100 0 0 0 10 Birmingham 58 67 45 69 43 / 100 0 0 0 20 Tuscaloosa 58 67 45 69 43 / 100 0 0 0 20 Calera 60 68 46 70 44 / 100 0 0 0 20 Auburn 63 76 49 76 49 / 100 10 0 10 40 Montgomery 64 77 51 78 50 / 100 0 0 10 40 Troy 66 80 52 81 52 / 100 10 0 10 50 && .BMX WATCHES/WARNINGS/ADVISORIES/... Wind Advisory until 3 AM CDT Monday for the following counties: Autauga...Barbour...Bibb...Blount...Bullock...Calhoun... Chambers...Cherokee...Chilton...Clay...Cleburne...Coosa... Dallas...Elmore...Etowah...Fayette...Greene...Hale...Jefferson... Lamar...Lee...Lowndes...Macon...Marengo...Marion...Montgomery... Perry...Pickens...Pike...Randolph...Russell...Shelby...St. Clair...Sumter...Talladega...Tallapoosa...Tuscaloosa...Walker... Winston. Flash Flood Watch until midnight CDT tonight for the following counties: Blount...Cherokee...Etowah...Fayette...Lamar... Marion...Walker...Winston. &&
Hazardous weather outlook, Apr 12, 3:41 AM CDT, 14 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 341 AM CDT Sun Apr 12 2020 ALZ011>015-017>050-131145- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 341 AM CDT Sun Apr 12 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...through Tonight. Severe thunderstorms are likely across all of Central Alabama between 1 PM today and 2 AM Monday. Threats include tornadoes, some of which could be strong, damaging straight line winds up to 70 MPH, and hail up to golf ball size. Localized flooding could also occur. Winds will also be breezy today outside of thunderstorms with gusts between 30 and 40 MPH. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Minor flooding is forecast along portions of the Tombigbee River and Black Warrior River starting midweek. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be needed today. Please follow all local, state, and CDC guidelines in regards to travel.
In the hours before
Local storm report, Apr 12, 5:05 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
505 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM TSTM WND DMG 3 N PARRISH 33.77N 87.28W
04/12/2020 WALKER AL AMATEUR RADIO
&&
MALLocal storm report, Apr 12, 5:06 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
506 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND DMG 2 E OAKMAN 33.72N 87.35W
04/12/2020 WALKER AL BROADCAST MEDIA
TREES BLOWN DOWN ON OAKMAN PARRISH ROAD.
&&
MALLocal storm report, Apr 12, 5:20 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
520 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM NON-TSTM WND DMG CLANTON 32.84N 86.63W
04/12/2020 CHILTON AL LAW ENFORCEMENT
TREES HAVE BEEN BLOWN DOWN BY GRADIENT WINDS
AROUND CLANTON.
&&
MALLocal storm report, Apr 12, 5:21 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
521 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM NON-TSTM WND DMG VERBENA 32.75N 86.51W
04/12/2020 CHILTON AL LAW ENFORCEMENT
TREES HAVE BEEN BLOWN DOWN BY GRADIENT WINDS
AROUND VERBENA.
&&
MALLocal storm report, Apr 12, 5:23 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
523 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND GST 2 N GRAYSVILLE 33.65N 86.98W
04/12/2020 M65 MPH JEFFERSON AL PUBLIC
UAH MOBILE MESONET.
&&
MALLocal storm report, Apr 12, 5:48 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
548 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND DMG 2 E GORGAS STEAM PLANT 33.66N 87.16W
04/12/2020 WALKER AL BROADCAST MEDIA
TREES BLOWN DOWN, CAR THROWN NEAR THE GORGAS
STEAM PLANT. POSSIBLE TORNADO.
&&
MALThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 3:07 AM CDT | Flash Flood Watch | BMX | Blount, Cherokee, Etowah, Fayette, Lamar, Marion and 2 more | 21 hr |
| Apr 12, 8:12 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 16 days |
| Apr 12, 12:23 PM CDT | Special Weather Statement | BMX | Marion | 37 min |
| Apr 12, 3:26 PM CDT | Tornado Warning | BMX | Pickens | 64 min |
| Apr 12, 3:33 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 40 min |
| Apr 12, 4:10 PM CDT | Tornado Warning | BMX | Fayette, Tuscaloosa | 50 min |
| Apr 12, 4:40 PM CDT | Tornado Warning | BMX | Walker | 49 min |
| Apr 12, 4:50 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 55 min |
| Apr 12, 5:07 PM CDT | Tornado Warning | BMX | Jefferson | 53 min |
| Apr 12, 5:28 PM CDT | Severe Thunderstorm Warning | BMX | Blount, St. Clair | 46 min |
| Apr 12, 5:31 PM CDT | Tornado Warning | BMX | Blount | 44 min |
| Apr 12, 5:59 PM CDT | Tornado Warning | BMX | Etowah | 35 min |
| Apr 12, 6:13 PM CDT | Areal Flood Advisory | BMX | Blount, Jefferson, Walker | 6 hr |
| Apr 12, 6:19 PM CDT | Tornado Warning | BMX | Cherokee | 56 min |
| Apr 12, 6:20 PM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Pickens, Tuscaloosa | 6 hr |
| Apr 12, 6:41 PM CDT | Flash Flood Warning | BMX | Blount | 6 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.